# SDR PLGA970606A

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366BE
- Make and model: Saab 340B
- Aircraft serial: 340B303
- System (JASC): 7603 · Power Lever
- Part: Condition Lever
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LGA - FLT 4850 - CREW RECEIVED CONFIGURATION WARNING ON TAKEOFF ROLL.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  CREW REPORTED THAT ONE CONDITION LEVER WAS NOT FULL FORWARD DURING TAKEOFF AND THIS WAS THE REASON FOR WARNING. AIRCRAFT WS RETURNED TO SERVICE.  (M)
